# SDR DL72L950511

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502DA
- Make and model: Boeing 727232
- Aircraft serial: 21304
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Part number: 65196854539
- Condition: Puncture
- Location: Nr 1 Eng Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, NR 1 ENGINE NOSE COWL OUTER SKIN WAS FOUND WITH PUNCTURE DAMAGE AT 7 O'CLOCK POSITION.  REPAIRED PER SRM 54-30-3.
